# SDR DALA2016050303592

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 72,103 hours, 31,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER RAIL ON SLIDING WINDOW LT IN COCKPIT, PERFORMED PERMANENT REPAIR ON UPPER RAIL ON SLIDING WINDOW IAW SRM 53-11-12, PARA 5.C, FIG 203, SHEET 1.
